# SDR ASOA201112141001

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 135006
- Aircraft time: 28,836 hours, 27,567 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Part number: M835362024M
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CLIMB OUT AT 3000 FEET THERE WAS A TEMPORARY LOSS OF POWER ON ENG NR 1, N1 APPROX 70%. A FEW MINUTES LATER, A SECOND LOSS OF POWER ON ENGINE NR 1, THIS TIME TO APPROX 60% N1. BOTH TIMES THRUST LEVERS WERE IN THE DETENT / CLIMB SETTING. THE AIRCRAFT RETURNED WITHOUT INCIDENT WHERE MAINTENANCE REPLACED RELAYS K0401 - K0403 - K0405 - K0407. AN OPERATIONAL CHECK FLIGHT AND SYSTEM CHECKS WERE SUCCESSFUL AND THE DISCREPANCY WAS CLEARED.
